# SDR FDEA202501170093

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 17,205 hours, 7,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587619
- Condition: Cracked
- Location: Zone 200
- Part time: 17,205 hours, 7,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 231QFF OF MDC FLOOR PANEL 231 QFF OF MDC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIGURE 201   SHEET 2 REV 90 AUG 15/2024.
